Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some universal sets of terms
HTML articles powered by AMS MathViewer

by Walter Taylor PDF
Trans. Amer. Math. Soc. 267 (1981), 595-607 Request permission

Abstract:

For every $\Pi _2^1$ class of cardinals containing $0$ and $1$, there exists a finite set $T$ of terms, such that $X$ is precisely the class of cardinals in which $T$ is universal.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 08A40, 03D35, 04A05
  • Retrieve articles in all journals with MSC: 08A40, 03D35, 04A05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 267 (1981), 595-607
  • MSC: Primary 08A40; Secondary 03D35, 04A05
  • DOI: https://doi.org/10.1090/S0002-9947-1981-0626492-3
  • MathSciNet review: 626492